# SDR ASAA2021071235438

- Difficulty date: July 12, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 52,715 hours, 15,740 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 8946
- Condition: Failed
- Location: Rt Ram Air Inlet
- Part time: 59,663 hours, 28,179 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATES ON RECALL. IT CLEARS WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED/REPLACED RAM AIR INLET ACTUATOR REF B737-800 AMM 21-51-21-000-801. OPS CHK GOOD. NO FAULTS NOTED. OK FOR SERVICE.
